# SDR SCNA98091

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE MID CABIN EMERGENCY LIGHTING POWER SUPPLY FAILED SELF TEST.  REMOVED AND REPLACED MID CABIN EMERGENCY LIGHTING (OVERHEAD) POWER SUPPLY AND BATTERY.  EMERGENCY LIGHTING BITE TESTS GOOD AND OPERATIONALLY CHECKS NORMAL.
